Folgen
Paolo Baroni
Titel
Zitiert von
Zitiert von
Jahr
Regularity for general functionals with double phase
P Baroni, M Colombo, G Mingione
Calculus of Variations and Partial Differential Equations 57 (2), 1-48, 2018
4122018
Harnack inequalities for double phase functionals
P Baroni, M Colombo, G Mingione
Nonlinear Analysis: Theory, Methods & Applications 121, 206-222, 2015
3002015
Non-autonomous functionals, borderline cases and related function classes
P Baroni, M Colombo, G Mingione
Saint Petersburg Mathematical Journal 27 (3), 206-222, 2015
2702015
Riesz potential estimates for a general class of quasilinear equations
P Baroni
Calculus of Variations and Partial Differential Equations 53 (3-4), 803-846, 2015
1212015
Lorentz estimates for degenerate and singular evolutionary systems
P Baroni
Journal of Differential Equations 255 (9), 2927-2951, 2013
692013
Calderón-Zygmund estimates for parabolic p(x,t)-Laplacian systems
P Baroni, V Bögelein
Revista Matemática Iberoamericana 30 (4), 1355–1386, 2014
612014
Lorentz estimates for obstacle parabolic problems
P Baroni
Nonlinear Analysis: Theory, Methods & Applications 96, 167-188, 2013
542013
Borderline gradient continuity of minima
P Baroni, T Kuusi, G Mingione
Journal of Fixed Point Theory and Applications 15 (2), 537-575, 2014
412014
Calderón–Zygmund estimates for parabolic measure data equations
P Baroni, J Habermann
Journal of Differential Equations 252 (1), 412-447, 2012
352012
The Cauchy-Dirichlet problem for general class of parabolic equations
P Baroni, C Lindfors
Annales de l'Institut Henri Poincaré - Analyse Non Linéaire 34 (3), 593-624, 2015
342015
New gradient estimates for parabolic equations
P Baroni, J Habermann
Houston Journal of Mathematics 38 (3), 855-914, 2012
322012
Marcinkiewicz estimates for degenerate parabolic equations with measure data
P Baroni
Journal of Functional Analysis 267 (9), 3397-3426, 2014
282014
Elliptic interpolation estimates for non-standard growth operators
P Baroni, J Habermann
Annales Academiæ Scientiarum Fennicæ Mathematica 39 (1), 119-162, 2014
242014
Regularity in parabolic Dini continuous systems
P Baroni
Forum mathematicum 23 (6), 1281-1322, 2011
162011
Global estimates for nonlinear parabolic equations
P Baroni, A Di Castro, G Palatucci
Journal of Evolution Equations 13 (1), 163-195, 2013
112013
A quantitative modulus of continuity for the two-phase Stefan problem
P Baroni, T Kuusi, JM Urbano
Archive for Rational Mechanics and Analysis 214 (2), 545-573, 2014
102014
Existence and boundary regularity for degenerate phase transitions
P Baroni, T Kuusi, C Lindfors, JM Urbano
SIAM Journal on Mathematical Analysis 50 (1), 456-490, 2018
62018
INTRINSIC GEOMETRY AND DE GIORGI CLASSES FOR CERTAIN ANISOTROPIC PROBLEMS.
P Baroni, A Di Castro, G Palatucci
Discrete & Continuous Dynamical Systems-Series S 10 (4), 2017
62017
Singular parabolic equations, measures satisfying density conditions, and gradient integrability
P Baroni
Nonlinear Analysis: Theory, Methods & Applications 153, 89-116, 2017
62017
New contributions to nonlinear Calderón-Zygmund theory
P Baroni
Scuola Normale Superiore, 2013
62013
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20